MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL OVB1 CAMERA CONTROL UNIT; ENDOSCOPIC VIDEO IMAGE PROCESSOR

MEDOS INTERNATIONAL SàRL OVB1 CAMERA CONTROL UNIT; ENDOSCOPIC VIDEO IMAGE PROCESSOR
Catalog Number 242300
Medical Device Problem Codes Intermittent Loss of Power (4016); Intermittent Energy Output (4025)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).Investigation summary: the complaint device is not being returned, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.  no further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.  however, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep that before an unspecified surgical procedure, it was observed that the power button on the ovb1 camera control unit device was working intermittently.It was not reported if there was a delay in the surgical procedure.It was not reported if a spare device was available for use.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
OVB1 CAMERA CONTROL UNIT
Common Device Name
ENDOSCOPIC VIDEO IMAGE PROCESSOR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9033710
Report Number1221934-2019-58294
Device Sequence Number11365444
Product Code FWF
UDI-Device Identifier10886705026180
UDI-Public10886705026180
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242300
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1